# SDR 20000815SH001

- Difficulty date: May 31, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- Aircraft time: 24,721 hours, 33,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Part serial: 7035
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 4275 - FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING NEAR SEATS 2B 3B, AND 5B INOPERATIVE.  TOTAL OF THREE BULBS INOPERATIVE.  C/A-REMOVED AND REPLACED FLOOR PROXIMITY AND EXIT SIGN POWER SUPPLY UNIT AND BATTERY PACK.  OPS CHECK GOOD.  REF:  OPER CONTROL NR SIMA152-1.  (X)
